# SDR ASAA2025080559920

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36365
- Aircraft time: 30,451 hours, 9,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FORWARD EXIT LIGHT COVER MISSING. GROUNDED - YES. INSTALLED EMERGENCY LIGHT LENS COVER, RH FWD OVERWING EMERGENCY EXIT DOOR PER AMM 33-51-01. OP TEST NORMAL. SEAMC MARK NOTIFIED.
